Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Painful leg, knee and calf; curvature in spine, hands lose sensation. What is the reason?

I have had a throbbing pain for about a year that is mostly present in my right leg. It mostly happens while in the sitting position but occasionally while sitting or lying down as well. When I am in the sitting position. The pain extends from my calf to right below my knee . Can someone please tell me what this might be. I have a curvature in my spine and my arms tend to fall asleep to the point i have no feeling in them so I don t know if circulation or spine problems would have anything to do with it.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi, i think you should take this matter very seriously. What is your age and are you a diabetic?. It can be due to vitamin B12 deficiency, if you are a vegetarian. It can be due uncontrolled Hypothyroidism also.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor